Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having lower abdominal pain, feels like period cramps. Not cured by paracetamol. What is going on?

Hello, I have lower abdominal pain , it feels like period cramp but my period passed 2 weeks ago and I almost never suffer from it. It is worse on my right side but I can also feel this in my lower back. I am usually very healthy and am 37 year old mother of three. I have tried paracetamol but it has not eased it at all. It has also got slightly worse as the evening has progressed.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi,
It will be better to have a check up with gynecologist /surgeon .
The pain is not related to your period . There may be some other reason like pelvic inflammation .
appendicitis to be excluded .A CLINICAL CHECK UP AND INTERNAL EXAMINATION WILL HELP REACHING A DIAGNOSIS .AN U S G WILL BE HELP FUL IF REQUIRED .
For the pain you may take dicyclomin tab. Get a check up and be all right with treatment .
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor